# SDR HALA0600828

- Difficulty date: October 26, 2006
- Submitted: October 28, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 17,491 hours, 3,439 cycles
- Engine: Pwa PW4060
- Engine time: 6,710 hours, 1,244 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 51G859
- Part serial: 2013
- Condition: Leaking
- Location: Nr 1
- Part time: 22,093 hours, 3,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND OIL LEAK NR 1 ENG.  FOUND NR 1 AIR/OIL HEAT EXCHANGER LEAKING.  REPLACED AIR/OIL HEAT EXCHANGER AND VALVE IAW AMM 79-21-09.  GROUND RUN UP AND LEAK CHECK OK.
